ArticleAnnals of medicine and surgery (2012)2024
Amoxicillin-induced bullous erythema multiforme: a case report.
Article in Annals of medicine and surgery (2012), 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- Identifying immunostimulatory herbal supplements that may flare autoimmune skin diseases: a systematic scoping review.Lupus science & medicine · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Introduction: Bullous erythema multiforme (BEM), an immune-mediated, acute condition, frequently includes erosion affecting the oral, genital, and/or ocular mucosa in addition to discrete target-like lesions on the skin. BEM has been linked to various factors, including infections, medications, malignancy, autoimmune disease, immunization, and radiation. Case presentation: Here, we report a case of a 38-year-old married woman who presented with symptoms of reddish-raised, fluid-filled and painful, nonpruritic lesions along with the swelling of bilateral hand and feet. This patient had a history of taking some unrecorded ayurvedic medication for bloating and abdominal pain in a background of antibiotic use before exhibiting the dermatological symptoms of BEM 2 days later. She was successfully managed with ampicillin and cloxacillin, acyclovir and prednisolone. Clinical discussion: A few incidence of BEM after the administration of amoxicillin has been reported, which precipitated only after consuming ayurvedic medication. BEM has a clinical diagnosis with biopsy rarely required. Here, the hypersensitivity reaction induced by the antibiotic itself or by altering the immune response to the concomitant consumed herbal medicine could explain the BEM. Conclusion: Physicians should note that amoxicillin can trigger BEM, regardless of its use with ayurvedic drugs. Antibiotics should be used with caution, especially in patients with a history of BEM.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.